# SDR U2RA2012091460903

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757*
- Aircraft serial: 27259
- Aircraft time: 45,589 hours, 23,492 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320
- Part time: 45,589 hours, 23,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RBL 7.5 AT BS1320, HOLES DRILLED IN RADIUS OF FLOOR SUPPORT.
